# SDR CALA9900455

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAN - SUSPECT CRACK RIGHT DRAG ANGLE REPAIR PLATE AT LOWER END OF FIRST BANJO FITTING.  AFTER NDT INSPECTION, CRACK CONFIRMED (1 INCH).  CRACK STOP-DRILLED PER SRM 55-20-00, FIG 3.  REPAIR PLATE REMOVED AND REPLACED PER SRM 55-20-00 FIG 3.  (X)
